# SDR CA080624001

- Difficulty date: June 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Pwa PT6A21
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2008-040 OVER TEMPERATURE EVENT OCCURRED AS A RESULT OF COMPRESSOR FAILURE DUE TO LOSS OF STACK RIGIDITY, WHICH RESULTED FROM A LOSS OF STRETCH ON THE COMPRESSOR TIE RODS (P/N 3019371). COMPRESSOR SELF-DESTRUCTED. TIE RODS WERE INSTALLED "NEW" AT PRIOR OVERHAUL (TSO 465 HOURS).  TIE RODS WERE FOUND TO BE WITHIN ALLOWABLE HARDNESS RANGE.  ENGINE WAS PREVIOUSLY A PT6A-11 MODEL BUT CONVERTED TO A PT6A-21 VIA TCCA APPROVAL IN SEPT/04.
